MathSciNet Relay Station
MathSciNet bibliographic data
MR1801580 35Q55 (35J10 35J60)
Grossi, Massimo Some results on a class of nonlinear Schrödinger equations. Math. Z. 235 (2000), no. 4, 687–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement